Please use this identifier to cite or link to this item:
Title in Portuguese: Trivialidade topológica da família de funções e conjuntos
Title: Topological triviality of family of functions and sets
Author: Fernandes, Alexandre César Gurgel
Soares Júnior, Carlos Humberto
Santos, Raimundo Nonato Araujo dos
Keywords: Singularidades (Matemática)
Funções (Matemática)
Issue Date: 2006
Publisher: Rocky Mountain Journal of Mathematics
Citation: FERNANDES, Alexandre César Gurgel; SOARES, Carlos Humberto; Santos, Raimundo Nonato Araujo dos. Topological triviality of family of functions and sets. Rocky Mountain Journal of Mathematics, v. 36, n. 4, p. 1235-1248, 2006.
Abstract: In this article we divulge one of the subjects most interesting in the Theory of Singularities, to know, the topological triviality of families of functions and sets. We present, briefly, definitions and some of the results most important when treating of real singularities.
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2006_art_acgfernandes.pdf152,52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.